# SDR AMTA200700172

- Difficulty date: March 25, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 4970 · APU Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATTEMPTED START OF APU, FAULT LIGHT, NO LIGHT OFF.   PERFORMED BITE IAW FIM 49-60-00-810-801-802, CURRENT FAULTS DISPLAYED.  (K)
